# SDR DALA1220791403

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 45,856 hours, 16,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSEAT EMERGENCY LIGHTS AT SEAT 16AB ARE INOPERATIVE.  MAINTENANCE REPAIRED THE BROKEN WIRE.  SYSTEM OPERATION IS NORMAL.
